# SDR UF6A990778

- Difficulty date: July 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856AW
- Make and model: Bag ATP
- Aircraft serial: 2032
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 071131900
- Condition: Failed
- Location: Cockpit
- Part time: 691 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ORD - FLT 5711 - WEATHER RADAR TESTED NORMAL BUT PAINTED NOTHING, TX FLIGHT.  MESSAGE DISPLAYED.  MAINTENANCE REPLACED WEATHER RADAR TRANSMITTER/RECEIVER.  OPS CHECKED GOOD.  (M)
